# SDR RAIA00205158

- Difficulty date: May 20, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 17,364 hours, 16,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL- EMERGENCY PATH LIGHTS INOP ROW 2-3.  RESECURED PATH LIGHT CONNECTOR AT ROW 3.
